# SDR COM60499

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10016
- Condition: Defective
- Location: Te Flaps
- Part time: 459 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
